# SDR 98ZZZX1787

- Difficulty date: April 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4UV
- Make and model: Bell 230
- Aircraft serial: 23019
- System (JASC): 6720 · Tail Rotor Control System
- Part: Pitch Link
- Part number: 230312001101
- Condition: Worn
- Location: T/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARINGS WORN ON T/R PITCH LINK.  REMOVED AND REPLACED.
